# SDR MTNA05152015001

- Difficulty date: May 15, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N924FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0024
- Aircraft time: 11,814 hours, 15,091 cycles
- Engine: Pwa PT6A114
- Engine time: 11,412 hours, 13,851 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AT APPROXIMATELY 2600 FT OF FLIGHT, THE PILOT REPORTED SMOKE COMING INTO THE COCKPIT FROM THE RT SIDE VENT.  ALSO NOTICED AN ODOR OF BURNING OIL. ALL ENGIME INSTRUMENTS INDICATION WERE NORMAL.  THE PILOT ELECTED TO RETURN TO AIRPORT.  THE ACFT LANDED WITH OUT FURTHER INCIDENT.  REPLACED THE ENGINE.  THE ENGINE CHECK GOOD AND THE ACFT WAS RETURN TO SERVICE.
